RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 49–56 (Mi umn3842)  

Some remarks on perforated spaces

K. Borsuk


Full text: PDF file (903 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:5, 49–55

Bibliographic databases:

UDC: 513:83
MSC: 57Q10
Received: 04.02.1976

Citation: K. Borsuk, “Some remarks on perforated spaces”, Uspekhi Mat. Nauk, 31:5(191) (1976), 49–56; Russian Math. Surveys, 31:5 (1976), 49–55

Citation in format AMSBIB
\Bibitem{Bor76}
\by K.~Borsuk
\paper Some remarks on~perforated spaces
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 49--56
\mathnet{http://mi.mathnet.ru/umn3842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440517}
\zmath{https://zbmath.org/?q=an:0342.54009|0355.54011}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 5
\pages 49--55
\crossref{https://doi.org/10.1070/RM1976v031n05ABEH004185}


Linking options:
  • http://mi.mathnet.ru/eng/umn3842
  • http://mi.mathnet.ru/eng/umn/v31/i5/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:129
    Full text:54
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019